General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 2, Pages 396–415 (Mi izv1771)  

This article is cited in 81 scientific papers (total in 81 papers)

Euler equations on finite-dimensional Lie groups

A. S. Mishchenko, A. T. Fomenko

Abstract: In this paper, a special class of dynamical systems is studied-the so-called Euler equations (a natural generalization of the classical equations of motion of a rigid body with one fixed point). It turns out that for any finite-dimensional Lie algebra this system has a large collection of integrals which are in involution. For the class of semisimple Lie algebras and for certain series of solvable Lie algebras these integrals turn out to be sufficient for the complete integration (using Liouville's theorem) of the multiparametric family of Euler equations.
Bibliography: 8 titles.

Full text: PDF file (1977 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1978, 12:2, 371–389

Bibliographic databases:

UDC: 513.944
MSC: Primary 58F05, 34C35, 22E60; Secondary 70B10, 70E15
Received: 22.12.1976

Citation: A. S. Mishchenko, A. T. Fomenko, “Euler equations on finite-dimensional Lie groups”, Izv. Akad. Nauk SSSR Ser. Mat., 42:2 (1978), 396–415; Math. USSR-Izv., 12:2 (1978), 371–389

Citation in format AMSBIB
\by A.~S.~Mishchenko, A.~T.~Fomenko
\paper Euler equations on finite-dimensional Lie groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 2
\pages 396--415
\jour Math. USSR-Izv.
\yr 1978
\vol 12
\issue 2
\pages 371--389

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Mishchenko, A. T. Fomenko, “Generalized Liouville method of integration of Hamiltonian systems”, Funct. Anal. Appl., 12:2 (1978), 113–121  mathnet  crossref  mathscinet  zmath
    2. V. V. Trofimov, “Euler equations on Borel subalgebras of semisimple Lie algebras”, Math. USSR-Izv., 14:3 (1980), 653–670  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Trofimov, “Finite-dimensional representations of Lie algebras and completely integrable systems”, Math. USSR-Sb., 39:4 (1981), 547–558  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Trofimov, “Euler equations on finite-dimensional solvable Lie groups”, Math. USSR-Izv., 17:2 (1981), 405–412  mathnet  crossref  mathscinet  zmath  isi
    5. A. T. Fomenko, “On symplectic structures and integrable systems on symmetric spaces”, Math. USSR-Sb., 43:2 (1982), 235–250  mathnet  crossref  mathscinet  zmath
    6. T. A. Pevtsova, “Symplectic structure of the orbits of the coadjoint representation of Lie algebras of type $E\underset{\rho}{\times}G$”, Russian Math. Surveys, 37:2 (1982), 245–246  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. M. V. Meshcheryakov, “The integration of the equations for geodesics of left-invariant metrics on simple Lie groups using special functions”, Math. USSR-Sb., 45:4 (1983), 473–485  mathnet  crossref  mathscinet  zmath
    8. O. I. Bogoyavlenskii, “Integrable Euler equations associated with filtrations of Lie algebras”, Math. USSR-Sb., 49:1 (1984), 229–238  mathnet  crossref  mathscinet  zmath
    9. M. V. Meshcheryakov, “A characteristic property of the inertial tensor of a multidimensional solid body”, Russian Math. Surveys, 38:5 (1983), 156–157  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. V. Trofimov, “Extensions of Lie algebras and Hamiltonian systems”, Math. USSR-Izv., 23:3 (1984), 561–578  mathnet  crossref  mathscinet  zmath
    11. V. V. Trofimov, A. T. Fomenko, “Dynamical systems on the orbits of linear representations of Lie groups and the complete integrability of certain hydrodynamical systems”, Funct. Anal. Appl., 17:1 (1983), 23–29  mathnet  crossref  mathscinet  zmath  isi
    12. Darryl D. Holm, “Magnetic tornadoes: Three-dimensional affine motions in ideal magnetohydrodynamics”, Physica D: Nonlinear Phenomena, 8:1-2 (1983), 170  crossref
    13. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. T. A. Pevtsova, “The symplectic structure of the orbits of the coadjoint representation of Lie algebras of type $E\underset{\rho}\times G$”, Math. USSR-Sb., 51:1 (1985), 275–286  mathnet  crossref  mathscinet  zmath
    15. A. V. Brailov, “Construction of completely integrable geodesic flows on compact symmetric spaces”, Math. USSR-Izv., 29:1 (1987), 19–31  mathnet  crossref  mathscinet  zmath
    16. Z. Jiang, S. Wojciechowski, “Integrable systems of many interacting rigid bodies”, Il Nuovo Cimento B Series 10, 101:4 (1988), 415  crossref  mathscinet
    17. Walter Oevel, “R structures, Yang–Baxter equations, and related involution theorems”, J Math Phys (N Y ), 30:5 (1989), 1140  crossref  mathscinet  zmath
    18. Martin Bordemann, “Generalized Lax pairs, the modified classical Yang–Baxter equation, and affine geometry of Lie groups”, Comm Math Phys, 135:1 (1990), 201  crossref  mathscinet  zmath
    19. È. B. Vinberg, “On certain commutative subalgebras of a universal enveloping algebra”, Math. USSR-Izv., 36:1 (1991), 1–22  mathnet  crossref  mathscinet  zmath  adsnasa
    20. A. V. Bolsinov, “Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution”, Math. USSR-Izv., 38:1 (1992), 69–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    21. A. P. Veselov, “Integrable maps”, Russian Math. Surveys, 46:5 (1991), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    22. E. A. Lacomba, J. Llibre, “Integrals, invariant manifolds, and degeneracy for central force problems in Rn”, J Math Phys (N Y ), 33:6 (1992), 2138  crossref  mathscinet  zmath  adsnasa
    23. B. Priwitzer, “New examples of integrable Hamiltonian systems on semidirect sums of Lie algebras”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 247–254  mathnet  crossref  mathscinet  zmath  isi
    24. Carlo Morosi, Livio Pizzocchero, “On the Euler equation: Bi-Hamiltonian structure and integrals in involution”, Lett Math Phys, 37:2 (1996), 117  crossref  mathscinet  zmath  isi  elib
    25. D. V. Juriev, “Belavkin-Kolokoltsov watchdog effects in interactively controlled stochastic computer-graphic dynamic systems”, Theor Math Phys, 106:2 (1996), 276  mathnet  crossref
    26. A. V. Bolsinov, V. S. Matveev, A. T. Fomenko, “Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry”, Sb. Math., 189:10 (1998), 1441–1466  mathnet  crossref  crossref  mathscinet  zmath  isi
    27. A. A. Tarasov, “On some commutative subalgebras of the universal enveloping algebra of the Lie algebra $\mathfrak{gl}(n,\mathbb C)$”, Sb. Math., 191:9 (2000), 1375–1382  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    28. A. V. Bolsinov, B. Jovanović, “Integrable geodesic flows on homogeneous spaces”, Sb. Math., 192:7 (2001), 951–968  mathnet  crossref  crossref  mathscinet  zmath  isi
    29. A. V. Bolsinov, A. V. Borisov, “Compatible Poisson Brackets on Lie Algebras”, Math. Notes, 72:1 (2002), 10–30  mathnet  crossref  crossref  mathscinet  zmath  isi
    30. A. A. Tarasov, “The maximality of certain commutative subalgebras in the Poisson algebra of a semisimple Lie algebra”, Russian Math. Surveys, 57:5 (2002), 1013–1014  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    31. A. A. Tarasov, “Uniqueness of liftings of maximal commutative subalgebras of the Poisson–Lie algebra to the enveloping algebra”, Sb. Math., 194:7 (2003), 1105–1111  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    32. Yu. A. Brailov, “Geometry of translations of invariants on semisimple Lie algebras”, Sb. Math., 194:11 (2003), 1585–1598  mathnet  crossref  crossref  mathscinet  zmath  isi
    33. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
    34. Bolsinov A.V., “Integrable geodesic flows on Riemannian manifolds: Construction and obstructions”, Proceedings of the Workshop on Contemporary Geometry and Related Topics, 2004, 57–103  isi
    35. Alexey V Bolsinov, Božidar Jovanović, “Magnetic geodesic flows on coadjoint orbits”, J Phys A Math Gen, 39:16 (2006), L247  crossref  mathscinet  zmath  isi
    36. Andriy Panasyuk, “Algebraic Nijenhuis operators and Kronecker Poisson pencils”, Differential Geometry and its Applications, 24:5 (2006), 482  crossref
    37. Gregorio Falqui, “A Note on the Rotationally Symmetric $\mathrm{SO}(4)$ Euler Rigid Body”, SIGMA, 3 (2007), 032, 13 pp.  mathnet  crossref  mathscinet  zmath
    38. M. M. Zhdanova, “Completely integrable Hamiltonian systems on semidirect sums of Lie algebras”, Sb. Math., 200:5 (2009), 629–659  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    39. A. V. Bolsinov, K. M. Zuev, “A Formal Frobenius Theorem and Argument Shift”, Math. Notes, 86:1 (2009), 10–18  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    40. Andriy Panasyuk, “Bi-Hamiltonian structures with symmetries, Lie pencils and integrable systems”, J Phys A Math Theor, 42:16 (2009), 165205  crossref  isi
    41. A. S. Vorontsov, “Invariants of Lie algebras representable as semidirect sums with a commutative ideal”, Sb. Math., 200:8 (2009), 1149–1164  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    42. Bertram Kostant, “Fomenko–Mischenko Theory, Hessenberg Varieties, and Polarizations”, Lett Math Phys, 2009  crossref  isi
    43. A. A. Korotkevich, “Integrable Hamiltonian systems on low-dimensional Lie algebras”, Sb. Math., 200:12 (2009), 1731–1766  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    44. A. Yu. Konyaev, “Bifurcation diagram and the discriminant of a spectral curve of integrable systems on Lie algebras”, Sb. Math., 201:9 (2010), 1273–1305  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    45. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    46. A. Yu. Konyaev, “Uniqueness of Recovering the Parameters of Sectional Operators on Simple Complex Lie Algebras”, Math. Notes, 90:3 (2011), 365–372  mathnet  crossref  crossref  mathscinet  isi
    47. A. V. Belyaev, “Asymptotic behaviour of singular points of solutions of the problem of heavy $n$-dimensional body motion in the Lagrange case”, Sb. Math., 202:11 (2011), 1617–1635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    48. Math. Notes, 90:5 (2011), 666–677  mathnet  crossref  crossref  mathscinet  isi
    49. A.T. Fomenko, A.Yu. Konyaev, “New approach to symmetries and singularities in integrable Hamiltonian systems”, Topology and its Applications, 2011  crossref
    50. Levent Kurt, “Lax forms and the Euler’s top equations: A new approach”, Annals of Physics, 2011  crossref
    51. Korotkevich A.A., “Polnye kommutativnye nabory polinomov na shestimernykh razreshimykh i semimernykh nilpotentnykh algebrakh li”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 5, 21–26  elib
    52. Alfons I. Ooms, “The Poisson center and polynomial, maximal Poisson commutative subalgebras, especially for nilpotent Lie algebras of dimension at most seven”, Journal of Algebra, 365 (2012), 83  crossref
    53. A Izosimov, “A note on relative equilibria of a free multidimensional rigid body”, J. Phys. A: Math. Theor, 45:32 (2012), 325203  crossref
    54. Anton Izosimov, “Stability in bihamiltonian systems and multidimensional rigid body”, Journal of Geometry and Physics, 2012  crossref
    55. Kozlov I.K., Ratyu T.S., “Bifurkatsionnaya diagramma dlya sluchaya kovalevskoi na algebre li so(4)”, Doklady akademii nauk, 447:5 (2012), 486–486  elib
    56. Anton Izosimov, “Curvature of Poisson pencils in dimension three”, Differential Geometry and its Applications, 31:5 (2013), 557  crossref
    57. I. K. Kozlov, “An Elementary Proof of the Jordan–Kronecker Theorem”, Math. Notes, 94:6 (2013), 885–896  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    58. D.I.. Panyushev, O.S.. Yakimova, “On maximal commutative subalgebras of Poisson algebras associated with involutions of semisimple Lie algebras”, Bulletin des Sciences Mathématiques, 2013  crossref
    59. A. M. Izosimov, “Stability of stationary rotations of multidimensional rigid body”, Moscow University Mathematics Bulletin, 68:1 (2013), 80–82  mathnet  crossref  mathscinet
    60. I. K. Kozlov, “The topology of the Liouville foliation for the Kovalevskaya integrable case on the Lie algebra so(4)”, Sb. Math., 205:4 (2014), 532–572  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    61. R. A. Atnagulova, O. V. Sokolova, “Factorization problem with intersection”, Ufa Math. J., 6:1 (2014), 3–11  mathnet  crossref  mathscinet  elib
    62. Alexey Bolsinov, Anton Izosimov, “Singularities of Bi-Hamiltonian Systems”, Commun. Math. Phys, 2014  crossref
    63. Anton Izosimov, “Stability of relative equilibria of multidimensional rigid body”, Nonlinearity, 27:6 (2014), 1419  crossref
    64. K. R. Aleshkin, “The topology of integrable systems with incomplete fields”, Sb. Math., 205:9 (2014), 1264–1278  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    65. È. B. Vinberg, “Limits of Integrable Hamiltonians on Semisimple Lie Algebras”, Funct. Anal. Appl., 48:2 (2014), 107–115  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    66. Anton Izosimov, “Algebraic geometry and stability for integrable systems”, Physica D: Nonlinear Phenomena, 2014  crossref
    67. Pumei Zhang, “Algebraic Properties of Compatible Poisson Brackets”, Regul. Chaotic Dyn., 19:3 (2014), 267–288  mathnet  crossref  mathscinet
    68. A. V. Belyaev, “On the general solution of the problem of the motion of a heavy rigid body in the Hess case”, Sb. Math., 206:5 (2015), 621–649  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    69. B. Gajić, V. Dragović, B. Jovanović, “On the completeness of the Manakov integrals”, J. Math. Sci., 223:6 (2017), 675–685  mathnet  crossref  mathscinet  elib
    70. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Note on Free Symmetric Rigid Body Motion”, Regul. Chaotic Dyn., 20:3 (2015), 293–308  mathnet  crossref  mathscinet  zmath  adsnasa
    71. Rasoul Akbarzadeh, Ghorbanali Haghighatdoost, “The Topology of Liouville Foliation for the BorisovMamaevSokolov Integrable Case on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 20:3 (2015), 317–344  mathnet  crossref  mathscinet  zmath  adsnasa
    72. A. V. Bolsinov, “Argument shift method and sectional operators: applications to differential geometry”, J. Math. Sci., 225:4 (2017), 536–554  mathnet  crossref  mathscinet  elib
    73. I. K. Kozlov, “Invariant foliations of nondegenerate bi-Hamiltonian structures”, J. Math. Sci., 225:4 (2017), 596–610  mathnet  crossref  mathscinet  elib
    74. A. V. Belyaev, “Representation of solutions to the problem of the motion of a heavy rigid body in the Kovalevskaya case in terms of Weierstrass $\zeta$- and $\wp$-functions and nonintegrability of the Hess case by quadratures”, Sb. Math., 207:7 (2016), 889–914  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    75. Rasoul Akbarzadeh, “Topological Analysis Corresponding to the BorisovMamaevSokolov Integrable System on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 21:1 (2016), 1–17  mathnet  crossref  mathscinet  zmath
    76. Pavel E. Ryabov, Andrej A. Oshemkov, Sergei V. Sokolov, “The Integrable Case of Adler van Moerbeke. Discriminant Set and Bifurcation Diagram”, Regul. Chaotic Dyn., 21:5 (2016), 581–592  mathnet  crossref  mathscinet  zmath
    77. P. E. Ryabov, E. O. Biryucheva, “Diskriminantnoe mnozhestvo i bifurkatsionnaya diagramma integriruemogo sluchaya M. Adlera i P. van Merbeke”, Nelineinaya dinam., 12:4 (2016), 633–650  mathnet  crossref  elib
    78. Bolsinov A.V. Izosimov A.M. Tsonev D.M., “Finite-dimensional integrable systems: A collection of research problems”, J. Geom. Phys., 115 (2017), 2–15  crossref  mathscinet  isi
    79. S. V. Sokolov, “Integriruemyi sluchai Adlera–van Mërbeke. Vizualizatsiya bifurkatsii torov Liuvillya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:4 (2017), 532–539  mathnet  crossref  elib
    80. Trans. Moscow Math. Soc., 78 (2017), 217–234  mathnet  crossref  elib
    81. Bolsinov A. Matveev V.S. Miranda E. Tabachnikov S., “Open Problems, Questions and Challenges in Finite-Dimensional Integrable Systems”, Philos. Trans. R. Soc. A-Math. Phys. Eng. Sci., 376:2131 (2018), 20170430  crossref  isi  scopus
  •    .  Izvestiya: Mathematics
    Number of views:
    This page:1172
    Full text:457
    First page:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020